Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The linear space of generalized Brownian motions with applications

Author: Jeong Hyun Lee
Journal: Proc. Amer. Math. Soc. 133 (2005), 2147-2155
MSC (2000): Primary 60J65, 28C20
Published electronically: January 31, 2005
MathSciNet review: 2137882
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we define, motivated by recent works of Chang and Skoug, stochastic integrals for a generalized Brownian motion ( ${\textrm{gBm}}$) $X$ and then use it to study the representation problem on the linear space $H(X)$ spanned by $X$. We next establish a translation theorem for $L^p$-functionals of $X$, $p \geq 1$, and then use this translation to establish an integration by parts formula for $L^p$-functionals of $X$.

References [Enhancements On Off] (What's this?)

  • 1. N. Aronszajn, Theory of reproducing kernels, Trans. Amer. Math. Soc. 68(1950), 337-404. MR 0051437 (14:479c)
  • 2. R. H. Cameron and D. A. Storvick, Feynman integral of variations of functions, Gaussian random fields, Ser. Prob. Statist. 1(1991), 144-157. MR 1163606 (93b:28035)
  • 3. S. J. Chang and D. M. Chung, Conditional function space integrals with applications, Rocky Mountain J. of Math. 26(1)(1996), 37-62. MR 1386151 (97d:28014)
  • 4. S. J. Chang, J. G. Choi and D. Skoug, Integration by parts formulas involving generalized Fourier-Feynman transforms on function space, Trans. Amer. Math. Soc.,355(2003), 2925-2948. MR 1975406 (2004c:60229)
  • 5. S. J. Chang and D. Skoug, Generalized Fourier-Feynman transforms and a first variation on function space, Integral Transforms and Special Functions, Vol 14, No 5(2003), 375-393. MR 2005996 (2004h:81098)
  • 6. G. Kallianpur, The role of reproducing kernel Hilbert spaces in the study of Gaussian processes, Advances in Probability and Related Topics 2(P. Ney,ed.), (1970), Marcel Dekker, New York. MR 0283866 (44:1096)
  • 7. E. Kreyszig, Introductory functional analysis with applications, John Wiley and Sons. Inc., 1978. MR 0467220 (57:7084)
  • 8. H.-H. Kuo, Gaussian measures in Banach spaces, Lect. Notes in Math. Vol.463, Springer-Verlag, 1975. MR 0461643 (57:1628)
  • 9. D. Lamberton and B. Lapeyre, Introduction to stochastic calculus applied to finance, Chapman and Hall, 1996. MR 1422250 (98b:90018)
  • 10. B. Oksendal, An introduction to Malliavin calculus with applications to economics, Working paper, No 3/96, Norwegian School of Economics and Business Administration, 1996.
  • 11. B. Oksendal, Stochastic differential equations, Springer-Verlag (fifth edition), 2000.
  • 12. J. Yeh, Stochastic process and the Wiener integral, Marcel Dekker, Inc., New York, 1973. MR 0474528 (57:14166)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 60J65, 28C20

Retrieve articles in all journals with MSC (2000): 60J65, 28C20

Additional Information

Jeong Hyun Lee
Affiliation: Department of Mathematics, Sogang University, Seoul 121-742, Korea
Address at time of publication: Courant Institute of Mathematical Sciences, 251 Mercer Street, New York, New York 10012

Keywords: Generalized Brownian motion, translation theorem, directional derivative, integration by parts formula
Received by editor(s): January 20, 2004
Received by editor(s) in revised form: March 19, 2004
Published electronically: January 31, 2005
Additional Notes: This work was supported by Korea Research Foundation Grant (KRF-2003-015-C00065)
Communicated by: Richard C. Bradley
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society